Jump to content
CrazyBoards.org

I had a delusion that I was an Angel


Recommended Posts

Hello, welcome to CB. We suggest all members, if they haven't already, read the rules. Glad to have you here.

 

You've been though a lot, it seems. It's hard to accept you have an illness and meds come with annoying side effects, like weight gain.

 

Do you live with your Mom? I'm glad you have a support team. It takes a bit to get adjusted to meds, to dealing with the illness. Support groups can help. You have insight, and it'll take a bit to adjust to meds, to living with mental illness. You Mom can see when you're symptomatic, that is good.

 

Feel free to look around the boards a bit. I'm glad you've shared your experiences. I hope things improve. Again, welcome, pull up a chair, couch, beanbag, whatevers comfy. We don't judge here, and it pro-treatment and pro-medication, though a few get along without. Be respectful, and we respect right back!

Link to comment
Share on other sites

Welcome to CB, April. I also have schizoaffective disorder. 

 

It sounds like you've been through a heck of a lot. I know mania can be a very good feeling. But, as you can see, it's destructive and causes you to do things you wouldn't normally do. You can put yourself or others in danger. It can crash into depression, or become a mixed episode. But I do understand that really nice, euphoric feeling is tempting. 

 

I think your ideas are legitimate, about how to get a similarly nice feeling again. Being an actor and being filmed is a great goal. Finding a fulfilling relationship is a nice goal too. But, I think you should focus on getting well before you really pursue those goals. 

 

Right now, you are just in the beginning of accepting your mental illness and adhering to treatment. I think you should focus on keeping yourself well and holding onto that insight you have into your illness. 

 

There are beautiful things in life, that can produce a feeling of happiness and joy. For me, I love my cats. Petting them and hearing them purr brings joy to my life, as one example. Little things like that can bring a familiar rush of happiness. Just being well brings me happiness. Being able to feel even and centred brings me fulfillment. I think that as you continue in your journey of recovery, mania will seem less enticing. Perhaps your philosophy studies can bring you joy?

 

Edited to add: I'm sorry you've been feeling so down lately. Feel free to talk about that as well. We are a supportive group.

 

Again, welcome to CB and I hope you stick around. :)

Edited by Parapluie
Link to comment
Share on other sites

Hi, I've had some similar experiences with receiving messages on the computer or tv.  I thought I was special and it felt good.  But, it was hard on others and it wasn't real. It felt like a loss when the messages stopped.  

 

With time it gets easier.  I haven't had psychotic symptoms in years.  I still have doubts about what was real, but I don't focus on that. 

 

I am sorry you have been feeling so sad.

 

welcome to cb

Link to comment
Share on other sites

I had to adjust in the same way.  I was manic for a really long time and i felt a good high as well.  For a while i was on a really high dose of invega and i just felt so dull and tired that i just couldn't live like that.  My doc let me try latuda.  Again the dose was way to high.  I got it lowered to a mere 40mg, this wards off the voices from me but i still feel semi psychotic.  I also take 80mg of viibryd and i haven't been manic since i started taking any AP.  The doc told me the viibryd would help me with that dull feeling, though i still lack a lot of emotions.  Social situations are awkward for me now also becuase i just draw blanks when people want me to react a certain way.

 

Also i recieve messages through the air.  It sounds really weird but i feel at times people are talking to me through the air.  Something someone says or how they say it or when and it just drives me further into delusions.

Edited by Tewlz
Link to comment
Share on other sites

  • 2 weeks later...

Hey, thanks everyone for the replies. I didn't realise I had all this support and all these responses until today. I thought an email would tell me I was given replies. I feel encouraged to stay on meds now and chase my dreams. I'm sure there's a way to deal with energy levels - esp. if abilify does that. If not, there will be a time in the future where there will be a miracle drug. Horay for sanity!

 

Thanks guys.

Edited by April
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...